This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
i am 23 year old male struggling with prostitis for the past 1year and i m under treatment for last 1year
currenly i am taking levofloxacin and alpha blocker .previously i taken cipro and cefixime for 1 month.two weeks before
i had the symptoms [lower back pain and lower amount of urine].sir will it go competely ? someone told it will effect kidney is that right?
How are you? Antibiotics are used to manage prostatitis. For chronic prostatitis, prolonged intake is necessary because the infection may recur or may not go away. If you experience symptoms despite the treatment, it is best that you inform your doctor about this for proper management. Complications such as urinary retention or sepsis. Since UTI infection may also lead to prostatitis, if not treated, kidneys may indeed be affected. It is best that you discuss this with your doctor or be referred to a urologist. Take care and do keep us posted.
fine sir. i hope u are also fine .sir now a days i am voiding only lower amount of urine 1000ml per day .i told to my urologyst he told to take continue the medication no need to worry. i dont have anyother problem sometimes i feel lowerback pain .my situation is ,i am voiding only little amount after i woke up in the bed .then i feel difficult after that i drink 2glassess water it will be ok within 3hrs .but nowadays i am passing only lower vamount of urine .what will do sir ?there is no other symptoms
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.